Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Difficulty in passing urine during periods with abdominal cramps. Recovered from UTI problem. Cause?

Hello, I m 22 yr f. I used to have UTI for a long time but I almost recovered several months ago. Sometimes, during my menstruation cycles, I get very severe abdomen cramps and I have very little amounts of blood all along my period accompanied with difficulty in passing urine and I mayn t even have the urge to go to the toilet which is increasing the cramps. What should I do about it and what can be the cause of it? By the way, I m virgin . Thanks.
Asked On : Tue, 12 Jun 2012
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dear white

first of all you need to be sure if you have recovered from your uti, there is no almost recovered. you need to have your urine examined and urine culture and sensitivity done and use antibiotics according to that.

regarding your cramps you any use over the counter analgesic medications to relieve the cramps but please do not over use them as it can lead to complications, and use them after you have seen a doctor. Drink more water and stay very well hydrated. plus please tell me do you feel lethargic or weak? are you sleepy more often now? have you lost your appitite recently? if you can asnwer these questions i maybe able to help you further.

Take care
Answered: Tue, 12 Jun 2012
I find this answer helpful
Pulmonologist Dr. Arnab Maji's  Response
miss white
thanks for the query
u had recurrent episodes of UTI from which u have recovered
cramps in the menstrual cycle is a very common incident
need not to worry for that
for the perception of cramps u have difficulty in urination
that's why u r feared to void as this incresed pressure by voiding will increase ur uterine cramps
thats why u not feeling the urge to go to the toilets
during severe cramps u may take drotin-ds tablets along with some muscle relaxant like tizan 4 mg
and take plenty of water during that period
i think it will alleviate ur symptoms
do consult a gynecologist in this regard
need not to worry
thank u
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor